# SDR IO5R081179

- Difficulty date: October 22, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N551BA
- Make and model: Urocop EC135P1
- Aircraft serial: 188
- Aircraft time: 436 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: L673M40A1001
- Part serial: 0248
- Condition: Leaking
- Location: Tail Rotor
- Part time: 436 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING AT WEEP HOLE AND OUTPUT CONTROL ROD REMOVED AND REPLACED
